# SDR COMA0460668

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 12,496 hours, 11,334 cycles
- Engine: Ge CF343A1
- Engine time: 1,237 hours, 999 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5212 LEFT ENGINE OIL PRESSURE WARNING.  REPLACED THE LEFT ENGINE.
